# SDR SWAA2022030266685

- Difficulty date: February 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-50; AFT PIT STA 791; RBL20; WL156; BELOW SIDE SHIELD; INBD SIDE OF INNER COSTAL WEB; 2EA SPOTS OF CORROSION; MRK'D. / [01] REMOVED CORROSION ON SIDE SHIELD I/B SIDE OF INNER COSTAL WEB ANGLE IAW SRM 51-10-02-0G-0 ITEM 15;[02] EVALUATED ALLOWABLE LIMITS : .050 ORIGINAL 'T' REMAINING.037 LOSS.013 FOUND OUT LIMITS IAW SRM 53-60-15-1A-1 TOOL USED UT#AAR 36649 DUE 12/08/22;[03] VERIFIED STEP 1;[04] VERIFIED STEP 2;[05] REMOVED DAMAGE SIDE SHIELD SUPPORT ANGLE IAW SRM 51-40-02-0G-0;[06] VERIFIED STEP 5 IS COMPLETE;[07] VERIFIED STEP 5;6;[08] VERIFIED NEW SIDE SHIELD SUPPORT ANGLE P/N146A8125-53 TAG # WN13194 IAW DWG 146A8123 REV:-;[09] VERIFIED STEP 8 IS COMPLETE;[10] VERIFIED STEPS 8 AND 9;[11] LOCATED AND DRILL HOLES ON NEW SIDE SHIELD SUPPORT ANGLE IAW SRM 51-40-05-0G-0;[12] VERIFIED STEP 11 IS COMPLETE;[13] VERIFIED STEP 11 AND OK TO INSTALL;[14] INSTALLED SIDE SHIELD SUPPORT ANGLE IAW SRM 51-40-02-0G-0 AND DWG146A8223 REV :-;[15] VERIFIED STEP 14 IS COMPLETE;[16] VERIFIED ITEMS 1 AND 2;[17] VERIFIED ITEMS 14 AND 15. OK TO CIC;[18] APPLIED CIC ON SIDE SHIELD SUPPORT ANGLE IAW AMM 51-21-91-620-802;[19] VERIFIED JOB IS COMPLETE;[20] VERIFIED ITEM 18 AND 19. AUDIT COMPLETE
